# SDR R61A201704030260

- Difficulty date: March 27, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N404YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000367
- Aircraft time: 9,664 hours, 6,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SHEAR PANEL BETWEEN FRAMES 87 - 88.  REMOVED AND INSTALLED A NEW SHEAR PANEL IAW SRM 51-42-01, AND 51-42-02.
